MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR FOOT PEDAL; REUSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ENCOR FOOT PEDAL; REUSABLE BIOPSY
Catalog Number FSENCOR01
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.D2b: (gei; knw).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an upright vertical stereotactic procedure, the encor driver would not stop sampling after the user removed their foot off the encor foot pedal.The encor enspire needed to be switched off to stop the driver from sampling.After the enspire was switched back on, error code 1005 (driver button or contact stuck during initialization) was displayed.The enspire was switched off before removing the needle from the patient.There was patient involvement with no injury.It was identified that the encor enspire , the encor foot pedal and the encor driver were used together as a system during this event.
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected, and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the foot switch serial number 04998 was received at the bard medical south africa.The foot switch was visually inspected upon receipt and was found to be in perfect working order.The device was functionally tested and passed all the tests during evolution.No other anomalies were identified.Therefore, the investigation is determined to be unconfirmed for the reported unintended movement issue.The root cause for reported unintended movement issue cannot be determined as the problem could not be reproduced.Labeling review: the labelling/packaging review was not required as the reported event is not associated with a labelling, packaging, or use related issue.D2b: (gei; knw), d4(unique identifier (udi) #), g2, g3, h6 (result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an upright vertical stereotactic procedure, the encor driver would not stop sampling after the user removed their foot off the encor foot pedal.The encor enspire needed to be switched off to stop the driver from sampling.After the enspire was switched back on, error code 1005 (driver button or contact stuck during initialization) was displayed.The enspire was switched off before removing the needle from the patient.There was patient involvement with no injury.It was identified that the encor enspire, the encor foot pedal and the encor driver were used together as a system during this event.

Brand Name
ENCOR FOOT PEDAL
Common Device Name
REUSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23307801
Report Number2020394-2025-01686
Device Sequence Number14906463
Product Code KNW
UDI-Device Identifier00801741086557
UDI-Public(01)00801741086557(17)210831(10)04998
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K013641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue NumberFSENCOR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown